Next Article in Journal
A Note on Fractional Differential Subordination Based on the Srivastava-Owa Fractional Operator
Previous Article in Journal
Comparative Study of Algorithms for Response Surface Optimization
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2014, 19(2), 105-114; doi:10.3390/mca19020105

Reliability Analysis of M/G/1 Repairable Queueing System with Multiple Adaptive Vacations and p-Entering Discipline

1,2,* and 1,*
1
School of Mathematics &Software Science, Sichuan Normal University, 610066 Chengdu, Sichuan, China
2
College of Computer Science and Technology, Southwest University for Nationalities, 610041, Chengdu, Sichuan, China
*
Authors to whom correspondence should be addressed.
Published: 1 August 2014
Download PDF [288 KB, uploaded 1 March 2016]

Abstract

This paper considers the reliability of an M/G/1 queue with multiple adaptive vacations in which the arriving customers enter the system with probability p (0<p≤1) during vacations. Through appropriate assumptions, the model is studied by the total probability decomposition technique and the tool of Laplace transform. Some reliability indices are studied. Moreover, we give some numerical examples to observe the effect of various parameters on the reliability indices.
Keywords: reliability; multiple adaptive vacations; queue; p-entering discipline reliability; multiple adaptive vacations; queue; p-entering discipline
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Cheng, J.; Tang, Y. Reliability Analysis of M/G/1 Repairable Queueing System with Multiple Adaptive Vacations and p-Entering Discipline. Math. Comput. Appl. 2014, 19, 105-114.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top